| Catalog Number |
8065000296 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Anxiety (2328)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A customer reported that there was display of error code during cataract surgery (with intra ocular lens implantation) surgery in the right eye of a male elderly patient.The incident resulted in prolonged delay in the start and progression of the surgical procedures causing anxiety in patient requiring supplemental sedation and oxygen therapy, as well as delaying their postoperative discharge.Although inpatient admission was not required; management was outpatient-based and the patient was prescribed with topical ophthalmic drops per standard post-cataract surgery protocol.There was no negative consequences on the patient and the patient was recovering.This report pertains to ophthalmic console involved for this reported event.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.